# SDR KCSA111028

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 96,152 hours, 18,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 FUSELAGE FRAME INNER CHORD CRACKED 3 INCHES BELOW STR 16L.
